# SDR A6WA200840280

- Difficulty date: March 30, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 11,962 hours, 11,121 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES, COMPLIED WITH QRH, LANDED DCA.  LANDED NORMAL, MAX BTMS READING 4 FOR ALL BRAKES.  RESET PER AWAC SUPPLEMENT 98-018B.  (M)
